Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The multiplier operators
on the weighted product spaces


Authors: Lung-Kee Chen and Dashan Fan
Journal: Proc. Amer. Math. Soc. 124 (1996), 3755-3765
MSC (1991): Primary 42B15, 42B30
MathSciNet review: 1353380
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we proved the boundedness of multiplier operators on the weighted $L^{p}$ product spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B15, 42B30

Retrieve articles in all journals with MSC (1991): 42B15, 42B30


Additional Information

Lung-Kee Chen
Affiliation: Department of Mathematics, Oregon State University, Corvallis, Oregon 97331
Email: chen@math.orst.edu

Dashan Fan
Affiliation: Department of Mathematical Sciences, University of Wisconsin - Milwaukee, Milwaukee, Wisconsin 53201
Email: fan@csd.uwm.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03616-7
Received by editor(s): May 25, 1995
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1996 American Mathematical Society